Hi Kathy! Hi everyone!

Anonymous
June 8, 2010 at 4:12 pm

That is what happened to me the first time I received my loading dose of IVIG! It was awful! The pain was unbareable for 14 days, then there was a light! I felt amazing! This was different though. It was a fever that lasted 9 days straight after IVIG. It varied from 101-102.7 F! I have been fever free for 1 day now and am hoping that it does not return. If your husband is having some of the residual symptoms, it could mean a relapse is coming. You might want to talk to him aout seeing his doctor and planning another treatment. If caught early enough, he won’t need a full 5 day loading dose treatment! I wish my doctor would listen to me when I tell him I am starting to get get ill and treat me before I fall into a full relapse (then treating me 5 day inpatient treatments). I don’t think my doctor understands that 5 days is nearly impossible to afford as a mother of 2 kids under the age of 4, a wife, and head of household (not financialy but decision wise).
I think I need a new doctor. I just wish it wouldn’t have taken me 8 years to find a doctor that would treat me. Now that I found one that will treat me, he won’t treat me enough to keep me well.
How did this get back to me:o ?????? Sorry!!!!!:o
Kathy, please take your husband to the doctor again! He might be relapsing!!!!!! Best of luck!!!